|side effects of medication
Dec 26, 2012
I started medication last week and have been taking this daily at bed time. I am on Systiva and Truvada and i have been feeling very tired, anxious and have headaches towards the afternoon of each day. I am also on blood pressure medicines Amlodipine and Ramipril which i have had for a few years now. is it normal to feel tired and have headaches until the medication has settled in the system or should I report these symptoms to the doctor?
| Response from Dr. Young
Hello and thanks for posting.
While it's not unusual to see some initial psychological side effects from efavirenz (Sustiva) in the first week of treatment, these symptoms generally lessen with time. Indeed, poor sleep quality could be the cause of your fatigue and headaches, but if they persist (especially past 2 weeks), I'd definitely speak to your doctor.
Know that HIV medications don't need to cause unpleasant side effects- if you are found to be intolerant of the current medications, there should be a number of well tolerated alternatives.
I hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blisters After Rubbing Vagina Worried I Have HIV
- Flu Symptoms After Getting A Tattoo Worried I Have HIV
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Hairy Tongue After Sharing Sex Toys Worried I Have HIV
- Herpes After Kissing Cold Sore Worried I Have HIV
- Testicular Pain After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.